# SDR FDEA201101230334

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 694557807
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT DOOR CUTOUT LOWER SILL FITTING ASSY AT STA 1383 FOUND WITH   CORROSION.  CORRODED FITTING AT STA 1383 R & R IAW AMM 20-11-00 REV 48.  REPAIR IS CLASSIFIED AS MINOR.
